# SDR RRXA97305

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 57537361
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING LOWER MAIN LANDING GEAR SUPPORT DOUBLER (P/N 5753736-1) HAD LARGE COUNTERSUNKS AND 3 KNIFE EDGE HOLES.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED DOUBLER REPAIR IAW FAA DER APPROVED ENGINEERING SKETCH REO-03783.
